- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 348701, 6 pages
Some Remarks on the Extended Hartley-Hilbert and Fourier-Hilbert Transforms of Boehmians
1Department of Applied Sciences, Faculty of Engineering Technology, Al-Balqa' Applied University, Amman 11134, Jordan
2Department of Mathematics and Institute of Mathematical Research, Universiti Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia
Received 19 January 2013; Accepted 15 March 2013
Academic Editor: Mustafa Bayram
Copyright © 2013 S. K. Q. Al-Omari and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [5 citations]
The following is the list of published articles that have cited the current article.
- S. K. Q. Al-Omari, “On the Generalized Kratzel Transform and Its Extension to Bohemian Spaces,” Abstract and Applied Analysis, 2013.
- S.K.Q. Al-Omari, “On a Widder potential transform and its extension to a space of locally integrable Boehmians,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014.
- S.K.Q. Al-Omari, “An extension of certain integral transform to a space of Boehmians,” Journal of the Association of Arab Universities for Basic and Applied Sciences, 2014.
- S. K. Q. Al-Omari, “On the Sumudu Transform and Its Extension to a Class of Boehmians,” ISRN Mathematical Analysis, vol. 2014, pp. 1–6, 2014.
- S. K. Q. Al-Omari, “Some Definition of Hartley-Hilbert and Fourier-Hilbert Transforms in a Quotient Space of Boehmians,” Journal of Mathematics, vol. 2014, pp. 1–5, 2014.